CaltechAUTHORS
  A Caltech Library Service

The Class Of Synthesizable Pseudomeasures

Kechris, A. S. and Louveau, A. and Tardivel, V. (1991) The Class Of Synthesizable Pseudomeasures. Illinois Journal of Mathematics, 35 (1). pp. 107-146. ISSN 0019-2082. https://resolver.caltech.edu/CaltechAUTHORS:20130521-150609710

[img]
Preview
PDF - Published Version
See Usage Policy.

2517Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130521-150609710

Abstract

In this paper we study descriptive set theoretic questions related to concepts of harmonic synthesis on the unit circle T, and their relationship with the structure of uniqueness sets.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/euclid.ijm/1255987982PublisherUNSPECIFIED
Additional Information:© 1991 Board of Trustees of the University of Illinois. Received November 22, 1988. Research partially supported by the National Science Foundation.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Mathematical Reviews number (MathSciNet)MR1076670
Zentralblatt MATH identifier0706.43008
Issue or Number:1
Classification Code:Primary Subjects: 43A45; Secondary Subjects: 03E15, 04A15, 43A46
Record Number:CaltechAUTHORS:20130521-150609710
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130521-150609710
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38619
Collection:CaltechAUTHORS
Deposited By: John Wade
Deposited On:21 May 2013 23:13
Last Modified:03 Oct 2019 04:59

Repository Staff Only: item control page